Hello everybody! In the past two weeks or so, I have been noticing that I get bumps throughout my body. It looks like a blister, a cold sore, but, it's not one. I get it on my inner thighs, I saw them on my left foot, and left calf. Is this a side effect of the medicine? or even of MS? I have a younger cousin who takes medicine, and this happened to her, but, the blisters were on her rear end, and she couldn't sit. Does this sound familiar to anyone? I went to my primary doctor, and he told me it was from the seams on my pants, and they cause friction, BUT, I got them on my feet and calf muscle. HELP??????
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...